Homeopathic remedies
🔍       Basket Empty

i About Homeopathics
Homeopathy Forum
Remedy Finder App🛒 Remedy Store
Homeopathic Remedies Homeopathy Forum

 

 

Remedies:

WHP 50 200C Remedies Kit: $174.99WHP 50 30C Remedies Kit: $124.99Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

 

Similar posts:

Side Effects of Staphysagria?6

 

Homeopathy Forum

staphysagria side effects

Hello,

My son fell down and hurt his mouth, there was a lot of swelling and blood but eventually he didn't need stiches. So my homeopath recomended arnica 30 5 drops 3xdaily for 3 days and that staphysagria 30 once a day 3 days. We finished staph yesterday, today his eye and ear was swelled and he got bite marks on his face like a severe alergic reaction, like a moskito or a spider bite him. We went to the hospital and they told us it is utikaria - alergic reaction and they gave him urbazon shot. Could this be a side effect of staphysagria??? Cause I read that it is very toxic and in the past it was used as an antidote for stings and bites???
 
  milentie on 2014-07-14
This is an internet forum. Assume posts are not from medical professionals.
It is not toxic. None of our medicines are toxic. There is nothing physical in them to cause a toxic reaction. That is why people use homoeopathy, why it is such a good medical system.

However, you can get side effects, and giving two medicine straight after one another is bad practice. Your homoeopath has been careless. It is difficult to know which remedy caused the reaction though, and it is possible it was an interaction between the two. In homoeopathy we do not give medicines so quickly after one another unless the entire symptom picture changes, or the first medicine did not work.
 
Evocationer 4 years ago

Arnica was given for the swelling and than staphysagria for the cut so there woudnt be any scaring. Anyway if this is the side effect that this medicine could cause (alergic reaction, bite marks, eye and ear swollen and later that night he was complaining his tummy was hurting) i would be afraid to give him any other homeopathic remedy ever again. I love homeopathy i wouldnt like to stop using it that is why I HOPE this reaction is not a side effect from the homeopathic remedies!!!
 
milentie 4 years ago

Our medicines produce side effects because they are not used properly. Your homoeopath gave you poor advice, by prescribing two medicines so close together without even checking to see if the symptoms called for either of them.

There is no reason to stop using homoeopathy because of bad advice. It might pay to educate yourself on the proper use of the medicines, so that you can distinguish between good and bad advice. I would also challenge this homoeopath as well and have them explain why they gave that advice, and let them know what has happened.

Their response will be very telling I think.
 
Evocationer 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.